Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 277-281 (2009)

$C_0$-biCech spaces and $C_1$-biCech spaces

Chawalit Boonpok

Mahasarakham University, Thailand

Abstract: The aim of this paper is to introduce the concepts of $C_0$-biCech spaces and $C_1$-biCech spaces and study its basic properties.

Keywords: Cech closure operator, Cech closure space, biCech closure space, $C_0$-biCech space, $C_1$-biCech space

Classification (MSC2000): 54A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition